# SDR UPS00833057

- Difficulty date: June 8, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123.  LONGERON IS CORRODED UNDER SPLICE FITTING.     REMOVED SPLICE FITTING TO ACCESS TO CORROSION.  FOUND TO BE OUT OF LIMITS IAW DC8 53-2-0.  REMOVED DAMAGED SECTION IAW DC8 SRM 53-2-2.  FABRICATED NEW SECTION & INSTALLED NEW SECTION & SPLICES.
